# SDR DALA2017082106325

- Difficulty date: August 14, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 55,052 hours, 25,099 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A DIRTY SOCK ODOR DURING TAXI OUT. RETURNED TO GATE. FOUND AN OIL LEAK AT OIL COOLER FLANGE.  EXTERNAL LEAK DRIPPED ON TOP OF INTAKE DUCT AND WAS BEING INGESTED INTO APU INTAKE PLENUM.   HIGH POWER ENGINE RUN. REPLACED THE RECIRCULATION FILTERS. NO FURTHER ODOR.
